# SDR UALA2012101105799

- Difficulty date: October 10, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,515 hours, 12,029 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: No Test
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL TANK PUMP DOES NOT TEST PROPERLY.  TROUBLESHOT PROBLEM TO S424 PRESSURE SWITCH.  REPLACED SWITCH AND TESTED PER AMM.  TESTED NORMAL.
